RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 5, Pages 692–707 (Mi mz1882)  

Some identities for the integro-differential equations describing quasiparticles on an isoenergetic surface

V. P. Maslov, A. E. Ruuge

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: The equations describing quasiparticles that correspond to classical self-consistent fields are reduced to a form symmetric with respect to an indefinite metric.

DOI: https://doi.org/10.4213/mzm1882

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:5, 519–530

Bibliographic databases:

UDC: 517
Received: 12.07.1996

Citation: V. P. Maslov, A. E. Ruuge, “Some identities for the integro-differential equations describing quasiparticles on an isoenergetic surface”, Mat. Zametki, 60:5 (1996), 692–707; Math. Notes, 60:5 (1996), 519–530

Citation in format AMSBIB
\Bibitem{MasRuu96}
\by V.~P.~Maslov, A.~E.~Ruuge
\paper Some identities for the integro-differential equations describing quasiparticles on an isoenergetic surface
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 5
\pages 692--707
\mathnet{http://mi.mathnet.ru/mz1882}
\crossref{https://doi.org/10.4213/mzm1882}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619897}
\zmath{https://zbmath.org/?q=an:0897.45013}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 5
\pages 519--530
\crossref{https://doi.org/10.1007/BF02309166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ03000005}


Linking options:
  • http://mi.mathnet.ru/eng/mz1882
  • https://doi.org/10.4213/mzm1882
  • http://mi.mathnet.ru/eng/mz/v60/i5/p692

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:304
    Full text:112
    References:46
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020